Get E-Book on COVID-19

Q. I have tuberculosis arthritis and in severe pain. Kindly recommend some medicine.

Answered by
Dr. Chitrangada
and medically reviewed by Dr.Nithila A
This is a premium question & answer published on Sep 17, 2019

Hello doctor,

I have tubercular arthritis in my right hip. I am in the army, and hence, it is mandatory to be physically and mentally fit. Presently I am on ATT for the last eight months, which showed some improvement, but it also has some cartilage damage and synovial thickening, which is causing pain. Is there a remedy to go off this pain like cartigrow and am I eligible for that, please see my MRI and reports and let me know.

Dr. Chitrangada

Radiodiagnosis Radiology
#

Hello,

Welcome to icliniq.com.

Your MRI show (attachment removed to protect patient identity) tubercular arthritis involving both hip joints with more extensive disease on the right than left. It is associated with synovial thickening and joint space reduction however there is not much mention of extensive cartilage erosions. At this stage of imaging we need to wait till the infection resolves and then in the healing stage we have to consider regenerative treatments. If you have any further doubts please feel free to discuss.


Was this answer helpful?

 | 

Related Questions:
Homeopathic Medicines for Acne and Acne Scars
What medicines can I take for throat irritation post LASIK surgery?
My career is ruined because of a chronic illness. I am losing faith. Help.
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Can medicines reduce heart block?

Query: Hi doctor, My father had a major heart attack 15 days ago. The angiography report showed LAD/Diagonal - type III LAD. Mid has 90% stenosis. LCX/OM non-dominant. Early OM1 has 90% stenosis. OM2 has 80% stenosis. PTCA with DES to LAD has been performed. Now, what to do with OM1 and OM2? Please gui...  Read Full »

Can I drink water while fasting for a thyroid profile test?

Query: Hello doctor, Since the last 10 months, my periods are very irregular. I get periods only once every three to four months. I am on treatment for abdominal TB since the last one and a half years. I take Sompraz D20 on an empty stomach in the morning. I take Duonase nasal spray (two puffs in each nos...  Read Full »

Are my dad's TB medicines the reason for a change in his behavior?

Query: Hello doctor, My father has been a diabetic patient for the past 20 years. Six months ago, he got affected by pulmonary tuberculosis and got administered with anti-TB drugs and insulin was administered in basal bolus regimen. Now both TB and diabetes are well under control. For the past one week, he...  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask an Interventional Radiologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.